# SDR USAA2010030890539

- Difficulty date: February 19, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 65,702 hours, 29,300 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Part number: D5537123500600
- Condition: Excess Play
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S2 - MAJOR REPAIR - EXCESSIVE PLAY ON NR 1 HINGE BEARING OF VERTICAL STABILIZER.  REPLACED NR 1 HINGE FITTING OF VERTICAL STABILIZER IAW A320 AMM 55-36-41.
